# SDR UIEA2025030600217

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001009BR
- Part serial: 3115
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ELEVATOR SURFACE FREE PLAY FUNTIONAL CHECK, ELEVATOR LH, OUTBOARD POWER CONTROL ACTUATOR OUT OF LIMITS.( POWER CONTROL ACTUATOR WAS REPLACED, TEST FOR LEAKS AND ADJUSTMENT WAS PERFORMED IAW AMM 27-31-05-424-027 REV 144. OPS CHECK GOOD. )
